MathSciNet Relay Station
MathSciNet bibliographic data
MR1677529 35Q53
Dai, Hui-Hui; Pavlov, Maxim Transformations for the Camassa-Holm equation, its high-frequency limit and the Sinh-Gordon equation. J. Phys. Soc. Japan 67 (1998), no. 11, 3655–3657.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement